Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Sur la correspondance par parallélisme de deux surfaces


Author: P. Drăgilă
Journal: Proc. Amer. Math. Soc. 9 (1958), 189-200
MSC: Primary 14.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0095841-2
MathSciNet review: 0095841
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. M. Peterson, Ob otnochenia i srodsvah mejdou crivemi povernostemi, Matematičeskiĭ Sbornik (a. 1866).
  • [2] -, Sur les relations et les affinités entre les surfaces courbes, Annales de la Faculté des Sciences de l'Université de Toulouse (a.1905).
  • [3] C. Guichard, Théorie des réseaux. Mémorial des Sciences Mathématiques.
  • [4] M. Haimovici et I. Popa, La correspondance par plans tangentes parallèles, Annales Scientifiques de l'Université de Jassy vol. 18 (a.1933).
  • [5] A. Myller, Curbe şi suprafete paralele in sens larg, Stud. Cerc. Sc. Iaşi (a.1954).
  • [6] O. Mayer, Géométrie centro-affine différentielle des surfaces, Annales Scientifiques de l'Université de Jassy, vol. 21 (a.1935).
  • [7] Gh. Th. Gheorghiu, Sur une classe de surfaces, Mathematica, Timişoara 18 (1942), 55–67 (French). MR 0006856

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14.00

Retrieve articles in all journals with MSC: 14.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0095841-2
Article copyright: © Copyright 1958 American Mathematical Society